# SDR GTIA2022110336758

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 16,576 hours, 7,193 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164906231
- Condition: Faulted
- Location: Avionics
- Part time: 16,589 hours, 7,198 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OCASSIONAL VIBRATION AND LIGHT BURNING SMELL IN CRUISE FL 340 COMPLIED  WITH COM PROCEDURES ( EXTRACT FAN VENT AVNCS SYS FAULT NOT DISPLAYED )-R/R AVIONICS EXTRACT FAN IAW AMM 21-26-51 OPS CHECK GOOD. THIS CLOSES DMI #2947444-1 PLACARD REMOVED MOC NOTIFIED
